Lubrication of Porous Journal Bearings

[+] Author and Article Information
C. Cusano

Department of Mechanical Engineering, University of Illinois at Urbana-Champaign, Urbana, Ill.

J. of Lubrication Tech 94(1), 69-73 (Jan 01, 1972) (5 pages) doi:10.1115/1.3451638 History: Received July 21, 1971; Online October 18, 2010


An analytical solution for the performance characteristics of finite porous journal bearings is obtained. Results are presented which relate the eccentricity ratio and coefficient of friction as functions of load number for design variables of 0.0001, 0.001, 0.01, and 0.1. The load capacity obtained by using the finite bearing theory is compared to the load capacity obtained by using the short-bearing approximation and the infinite-bearing approximation.

Copyright © 1972 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In